# SDR MALA080025

- Difficulty date: February 20, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- Aircraft time: 21,136 hours, 22,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK REPAIRED FRAME AT STA 294.0 BETWEEN BL 0.0 AND BL 18.3 IAW EO NR S53108.
